# SDR R61A201701130043

- Difficulty date: January 13, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 34,230 hours, 21,283 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW RECEIVED AN L1 DOOR OPEN INDICATION MESSAGE.  REMOVED AND REPLACED DOOR VENT FLAP SENSOR WIRING HARNESS IAW AMM AND OPS CHECKED GOOD.
